advertisement
Question
Posted by: c | 2004/12/08

Not well

Dear Cybershrink
Don’t know what to do. Can’t ask my shrink. He is on leave and only back in January. Don’t feel well. Confused thoughts. Can’t talk. Speech disorganised. Difficulty following conversations. Don’t understand what other people are saying. The shrink recently increased Lamictin to 350 mg and also taking 1 mg Risperdal. Is it the medicine? Should I go back to 300 mg Lamictin until I can talk to my shrink? I am Bipolar.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Dear c,
I'd really like to help, but this depends so much on so many aspects that only your own shrink after having examined and assessed you over time, could answer properly. Check his office --- he should NOT go away, especially not for around a month, without arranging for a locum, some other shrink who would have access to his files and notes, and deal with any problems arising in his patients while he is away. What you describe could be related to the increase in the Lamictin, and COULD benefit from returning to the 300 mg dose for a while, but that's not really something I'm able, under these circumstances, top feel sure about. next time you see your shrink, ask about what HE advises you to do under such circumstances, in future. Hope this turns out well for you

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement